MAUDE Adverse Event Report: ARTHREX, INC. CANNULA, TWIST-IN; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. CANNULA, TWIST-IN; ACCESSORIES, ARTHROSCOPIC
Model Number CANNULA, TWIST-IN
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via sems that the ar-6570 cannula, plastic tips broke during case, no patient harm or involvement.Parts retrieved and discarded.Event updated: on (b)(6) 2021 it was reported by a sales representative via sems that the ar-6570 cannula, plastic tips broke during case.Parts retrieved and discarded.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
CANNULA, TWIST-IN
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13054810
Report Number1220246-2021-04155
Device Sequence Number20069920
Product Code NBH
UDI-Device Identifier00888867040403
UDI-Public00888867040403
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberCANNULA, TWIST-IN
Device Catalogue NumberAR-6570
Device Lot Number1243115297
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date12/21/2021
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown